# SDR SWIA200312085

- Difficulty date: May 28, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 4,324 hours, 3,815 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0 FLOORBEAM I/B AND O/B ANGLES CRACKED.  DISCOVERED DURING C-CHECK.  ANGLES REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00.  P/N:  601R31113-58.
